A note on Bierstone–Milman–Pawłucki's paper “Composite differentiable functions”

Tom 102 / 2011

Krzysztof Jan Nowak Annales Polonici Mathematici 102 (2011), 293-299 MSC: Primary 32B20; Secondary 26E10, 14P15. DOI: 10.4064/ap102-3-8

Streszczenie

We demonstrate that the composite function theorems of Bierstone–Milman–Pawłucki and of Glaeser carry over to any polynomially bounded, o-minimal structure which admits smooth cell decomposition. Moreover, the assumptions of the o-minimal versions can be considerably relaxed compared with the classical analytic ones.

Autorzy

  • Krzysztof Jan NowakInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek